# SDR DALA2022042802987

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 CORROSION INTERCONNECTING STRUT IB FLAP ON ELECTRICAL CONNECTOR (7542V C AND 7540VC) ON RH WING. CORRECTIVE ACTION: REMOVED AND REPLACED INTERCONNECTING STRUT IB FLAP ELECTRICAL CONNECTOR 7542 VC AND 7540VC ON RH WING AS PER A320 AWM 27-51-11 AND A320 AWM 27-51-12. (2213989)
